# SDR CA020104005

- Difficulty date: December 28, 2001
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 32,768 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: AIR123300
- Condition: Low
- Location: Nlg
- Part time: 46,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF LANDING GEAR AFTER DEPARTURE, GEAR IN TRANSIT LIGHT ILLUMINATED INDICATING THAT 1 OF 3 GEAR NOT IN UP & LOCKED POSITION. CREW CARRIED OUT PROCEDURES AS PER AFM WITH NO CHANGE. GEAR SELECTED TO DOWN & 3 GREEN OBTAINED. IN PROP SPINNER CREW NOTICED THAT NOSE WHEELS DID NOT APPEAR TO BE CENTERED. CONSULTATION WITH OPS & MAINTENANCE DECIDED TO ROUTE A/C TO YYT & NOT INTENDED DESTINATION. CONSULTATION WITH SAAB ENGINEERING ADVISED THAT NOSE WHEELS WOULD CENTER IMMEDIATELY UPON TOUCH-DOWN.
